Tricyclic antidepressant intoxication is frequently encountered among children and adults due to widespread use of the drugs. Amitriptyline is among the major tricyclic antidepressants. It affects the cardiovascular, respiratory and central nervous system. In the treatment of amitriptyline intoxication, various treatments such as gastric lavage, activated charcoal, bicarbonate infusion, antiarrhythmic, and anticonvulsant drug usage were applied. Here, we reported a patient with severe amitriptyline intoxication who did not respond to these treatments but dramatically improved with hemoperfusion. A 33 year-old woman applied to the emergency service half an hour later ingesting 2000 mg of amitriptyline as a suicide attempt. On admission, her Glasgow coma scale (GCS) was 10, blood pressure was 100/60 mmHg, heart rate was 160 beats/min. Wide QRS and ventricular tachycardia was seen in the Electrocardiography (ECG) results. Having her GCS regressed to 7, she was intubated and admitted to intensive care unit after the initial treatments. Hemoperfusion was commenced within half an hour. While hemoperfusion was continuing, her ECG was seen to turn to sinus tachycardia. Her cardiovascular and neurological status returned to normal on the 2nd day and she was discharged from the intensive care unit on the 4th day. Besides hemoperfusion is not recommended due to high protein binding and large volume of distribution in classical treatment of amitriptyline overdose, current reports representing efficacy of hemoperfusion are also accumulating. After ingestion, tricyclic antidepressants are absorbed rapidly and reach to their effective concentration in the tissues, especially by the lung, the brain and the heart. Hence, hemoperfusion performed in early stage of ingestion is an effective treatment and in cases that do not respond to conventional therapies, it should be considered that this method can be used in the early period.